MathSciNet Relay Station
MathSciNet bibliographic data
MR1898812 (2003g:60077) 60G51 (60B15)
Maejima, Makoto; Rosiński, Jan Type $G$ distributions on $\Bbb R\sp d$. J. Theoret. Probab. 15 (2002), no. 2, 323–341.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement